# SDR FDEA201504171250

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR 11 EACH SIDE TRACKS HAVE CORROSION FROM FRAME 19 - 31 BETWEEN -Y1959 - Y2462.  CLEANED SIDE TRACKS, CLEANED LIGHT SURFACE CORROSION OFF SIDE TRACK AT FRAME 21.  MATERIAL LOSS .003 FOUND TO BE WITHIN LIMITS IAW SRM 51-10-15.
